MathSciNet Relay Station
MathSciNet bibliographic data
MR1395769 (97i:46133) 46M35 (41A17 42C15 46E39)
Dahmen, Wolfgang Stability of multiscale transformations. J. Fourier Anal. Appl. 2 (1996), no. 4, 341–361.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement